Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Having black patch on forehead and mouth. Using melagard 50+ along with Kojivit. Alternative treatment?

hello sir, i am Indian. I have a large black patch on my forehead developed recently about 2 months ago. It was lighter in the beginning but gradually has become very noticable. I also have the same type of coloration around my mouth. i consulted a dermatologist here and she suggested me the use of melagard 50+ alongwith Kojivit. Still there is no change. Is there any thing else i can do to get rid of it??? Please help me.
Asked On : Tue, 26 Jun 2012
Answers:  1 Views:  270
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dermatologist 's  Response
Dec 2013
It seem that you have developed post inflammatory hyper-pigmentation or PIH. Do not apply any home remedies which can aggravate the situation. You can apply creams such as Azelaic acid, glycolic acid can be used to reduce the pigmentation under dermatological supervision.
You can also go for latest treatment including chemical peeling under dermatological supervision. Continue Using a good quality medicated sunscreen 3 times a day. Protect yourself from direct sunlight. Do not apply any hair oil on scalp which are containing fragrance in it as it can also cause pigmentation on exposure to sun light.
Answered: Tue, 22 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor